# SDR VNAA2018113011102

- Difficulty date: November 30, 2018
- Submitted: December 16, 2018
- Operation: Air carrier
- Aircraft: N549NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15322
- Aircraft time: 10,650 hours, 9,864 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING DECENT, THE CREW RECEIVED A NOSE WHEEL STEERING INOP MESSAGE AND DECLARED AN EMERGENCY. THE TRUCKS ROLLED. THE AIRCRAFT LANDED SAFELY. MAINTENANCE WAS ABLE TO CLEAR THE MESSAGE AND THE AIRCRAFT TAXIED TO THE GATE. PERFORMED SYSTEM RESET WITH THE CREW. THE PROBLEM DID NOT RE-OCCUR.
